# SDR FDEA201003190930

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT RT BS620, RBL 19 CEILING PANEL UPPER SUPPORT BRACKET FOUND WITH ELONGATED HOLE. SUPPORT BRACKET REPAIRED IAW EA F-5310-138512 (ELONGATED NUTPLATE HOLES ON FLOORBEAM LOWER CHORD ON BS 620).
